Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Feeling nausea and stomachache. Gallbladder removed. Diagnosed with pancreatitis. Taking remeron and zoloft

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5580 Questions
Sick and miserable Im a 25 year old female. My height is 5'2" and I weigh 165lbs. I've been sick for over 2 years with nausea, vomiting, stomach pain. The hospital just found out 5 months ago that my gallbladder was bad. So they took it out. A week after my surgery the same thing happened. And I ended back at the hospital. They diagnosed me with pancretitis. It closed completely so they put a stint in my pancrease and took it out a week later. Im still having the same symptoms as before. The medicine they put me on is remeron 15 mg, zoloft 150mg, klonopin 5 mg/3 times a day, multi vitamin (cause my potassium and magnesium are so low) , protonix 2 times a day 40 mg, and zofran. I have 3 young children that im having a difficult time taking care of because no one can find anything else wrong with me. Please help me these doctors just don't do anything and im worried it could be something more serious. The doctors say I have too much white blood cells but they don't do any tests to find out why
Posted Sun, 24 Mar 2013 in Liver and Gall Bladder
Answered by Dr. Ivan R. Rommstein 1 hour later
I am really sorry when I hear that such young woman is so miserable. I am sure that you dont have any serious disease,but just one routine procedure cholecystectomy which has complicated and ow you and your doctors have to do everything to help you. It isnt unusual to develop pancreatitis after such procedure because surgery is done near pancreas and some of stones can get stuck in pancreatic duct. As you said they managed it on right way. You obviously have postcholecystectomy syndrome which can cause nausea,vomiting and fatigue especially considering that you had pancreatitis too. White blood count and inflammatory markers need some time to decrease to normal range. If this doesnt happen then reccurence of pancreatitis must be considered. This syndrome i ve mentioned is caused by bile secretion disorder after such procedures and usually few months and right diet will lead to new balance of bile secretion. So you just need to be patient. Avoid food which triggers your symptoms especially fats,alcohol and carbonated drinks.
Also it is not good for such young people to take these antidepressant,if you must take it then one of them is enough. I dont know who recommended this to you. These drugs also have digestion side effects. Better try to find organic cause of your symptoms. Do gastroscopy and colonoscopy or CT scan. Raised WBC can be caused by intraabdominal abscessus which can be seen on CT,ask your doctor about it.

Wish you good health. I ll be happy to answer if you have any question
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor